# SDR DL76L070127

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 45,640 hours, 6,942 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bypass Valve
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AT PUSH BACK, STEERING BYPASS VALVE NOTICED LEAKING.  FOUND UNION TUBE ON BYPASS VALVE LOOSE.  TIGHTENED UNION TUBE TUBE, OPS CHECK GOOD.
